# SDR 97ZZZX3364

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 2460 · DC Power Distribution System
- Part: Dc Power Panel
- Part number: 1143810237
- Condition: Failed
- Location: Lt Nacelle
- Part time: 7,721 hours
- Component: Cutlerham
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR WILL NOT CLOSE BOTH BUS TIES.  INVESTIGATION FOUND DC POWER PANEL IN LEFT NACELLE FAILED.
